# SDR SWAA2024112649234

- Difficulty date: October 15, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 259.5 LOCATED AT LEVEL STR9R AT PASSENGER CABIN.   REPAIRED FRAME 259.5 BTW STR 5R TO STR 11R IAW EA-24-153-02942-WIP1 AND 24-153-02942.
